# SDR SWIA200515245

- Difficulty date: July 7, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 28,278 hours, 24,065 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, AFTER SELECTING FLAPS TO 8 DEGREES FLAPS HALFSPEED STATUS MESSAGE ILLUMINATED.  REPLACED PDU IAW 27-52-00 AND FECU IAW 27-50-00.  OPERATIONAL CHECK GOOD PN 865D100-7, SN/OFF 162 PN 860D100-18 SN/OFF 768.
